# SDR DXTA2021110351350

- Difficulty date: November 2, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N503QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0040
- Aircraft time: 5,073 hours, 3,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Part number: S31064
- Condition: Faulted
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERG LIGHT: RIGHT FORWARD EXTERIOR EMERGENCY LIGHT DOES NOT ILLUMINATE WITH EMERGENCY LIGHTS ON OR WITH MAIN BATTERY ON AND PAX SAFETY LIGHT ON AT TIMES IT APPEARS DIMLY LIT.
***CORRECTIVE ACTION*** MANIPULATED THE WIRES AT THE SPLICES AND THE DIODES 
WHILE MONITORING THE RH WING INSPECTION LIGHT AND WHEN THE SPLICES AND DIODES WERE MANIPULATED THE RH WING INSPECTION LIGHT WOULD FLICKER AND EXTINGUISH. REMOVED DIODES DC046 AND DC047 THEN INSTALLED NEW DIODES PIN S3106-4 NSN IAW 680A CSPM 20-30-25, SECURED THE WIRE BUNDLE THEN RECHECKED THE EMERGENCY LIGHTS WHICH OPS CHECKED GOOD IAW 680A MM 33-50-00.
